MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number:(b)(4).Pen needles were not returned for evaluation - customer had returned incorrect product (true metrix test strips).Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that some of the 31g pen needles were not aspirating.The package had not been open or damaged when received by the customer.The customer is using compatible pen injectors with the pen needles.Customer advised that he only has one pen needle left.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.Customer stating that out of his box of pen needles, he had some that were not aspirating.Customer is feeling well at this time and is not having any diabetic symptoms.No adverse events reported with the use of the product.Customer is using compatible pen injectors with the pen needles.Customer advised that he only has one needle left.Advised customer that i would send out a prepaid envelope for him to send back the pen needle.Advised customer to contact his pharmacy for any replacements.Will follow up.
 
Additional Manufacturer Narrative
Sections with additional information as of 09-nov-2022: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation - customer had returned incorrect product (true metrix test strips).Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15418559
Report Number1000113657-2022-00497
Device Sequence Number6554457
Product Code FMI
UDI-Device Identifier00021292012786
UDI-Public(01)00021292012786
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 3BV TVH TP 31G 5MMTC 100CT 30/CS GREEN
Device Catalogue NumberS5H01B31-100TC
Device Lot Number1K632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/22/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown